Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 44, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 26, 2013, 2:44 AM CDT for 5 counties in Minnesota. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 2:44 AM CDT (07:44 UTC)
- Expired
- Jun 26, 2013, 3:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 177 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:45 AM CDT | TSTM WND DMG | 1 E Waubun, MN | NUMEROUS LARGE TREES BLOWN DOWN NEAR WAUBUN... AND IN RURAL AREAS OF POPLAR GROVE AND LAKE GROVE TOWNSHIPS. |
| Jun 26, 2:50 AM CDT | TSTM WND DMG | 1 E Waubun, MN | NUMEROUS LARGE TREES BLOWN DOWN NEAR WAUBUN. |
| Jun 26, 3:05 AM CDT | TSTM WND DMG | Naytahwaush, MN | SEVERAL LARGE TREES AND LARGE TREE BRANCHES WERE BROKEN DOWN IN NAYTAHWAUSH AND ACROSS NORTHERN PORTIONS OF THE WHITE EARTH STATE FOREST. |
| Jun 26, 3:20 AM CDT | TSTM WND DMG | Lake Itasca, MN | A FEW LARGE 4-6 INCH TREE BRANCHES WERE BROKEN DOWN AROUND THE PARK. VERY STRONG WINDS BLEW FOR SEVERAL MINUTES. |
| Jun 26, 3:51 AM CDT | TSTM WND GST 47 | Bemidji, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 11:40 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 7.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1278 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS53 KFGF 260744
SVRFGF
MNC005-007-029-057-087-260845-
/O.NEW.KFGF.SV.W.0044.130626T0744Z-130626T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
244 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTH CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...
HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
SOUTHERN MAHNOMEN COUNTY IN NORTHWEST MINNESOTA...
* UNTIL 345 AM CDT
* AT 242 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHEAST OF MAHNOMEN...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NAYTAHWAUSH AND TULABY LAKE AROUND 250 AM CDT.
ROY LAKE AND PONSFORD AROUND 255 AM CDT.
LONG LOST LAKE AND BAD MEDICINE LAKE AROUND 300 AM CDT.
ZERKEL AND TWO INLETS AROUND 305 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MAHKONCE...LOWER RICE LAKE...
LAKE ITASCA...BECIDA...WILTON AND KABEKONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4740 9466 4693 9465 4697 9590 4731 9594
4761 9460 4740 9460
TIME...MOT...LOC 0743Z 258DEG 44KT 4720 9570
HAIL...0.75IN
WIND...60MPH
$$
BH2 follow-up statements
812
WWUS53 KFGF 260815
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
315 AM CDT WED JUN 26 2013
MNC087-260825-
/O.CAN.KFGF.SV.W.0044.000000T0000Z-130626T0845Z/
MAHNOMEN MN-
315 AM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MAHNOMEN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4740 9466 4693 9465 4696 9539 4743 9539
4761 9460 4740 9460
TIME...MOT...LOC 0815Z 258DEG 44KT 4728 9513
$$
MNC005-007-029-057-260845-
/O.CON.KFGF.SV.W.0044.000000T0000Z-130626T0845Z/
HUBBARD MN-BELTRAMI MN-BECKER MN-CLEARWATER MN-
315 AM CDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLEARWATER...NORTHEASTERN BECKER...SOUTH CENTRAL BELTRAMI AND HUBBARD
COUNTIES UNTIL 345 AM CDT...
AT 310 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE ITASCA...
AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BECIDA AND LAKE GEORGE AROUND 320 AM CDT.
WILTON AND NEVIS AROUND 325 AM CDT.
KABEKONA AND BEMIDJI AROUND 330 AM CDT.
GUTHRIE AND NARY AROUND 335 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE EMMAVILLE...AKELEY AND ROSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4740 9466 4693 9465 4696 9539 4743 9539
4761 9460 4740 9460
TIME...MOT...LOC 0815Z 258DEG 44KT 4728 9513
HAIL...0.75IN
WIND...60MPH
$$
BH723
WWUS53 KFGF 260847
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
347 AM CDT WED JUN 26 2013
MNC005-007-029-057-260857-
/O.EXP.KFGF.SV.W.0044.000000T0000Z-130626T0845Z/
HUBBARD MN-BELTRAMI MN-BECKER MN-CLEARWATER MN-
347 AM CDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEARWATER...
NORTHEASTERN BECKER...SOUTH CENTRAL BELTRAMI AND HUBBARD COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM
WITH WIND GUSTS AROUND 45 MPH STILL LIKELY IN THE BEMIDJI AREA.
LAT...LON 4740 9466 4693 9465 4696 9539 4743 9539
4761 9460 4740 9460
TIME...MOT...LOC 0815Z 258DEG 44KT 4728 9513
$$
DTRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:01 AM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 26, 12:01 AM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1201 AM CDT WED JUN 26 2013 .UPDATE... ISSUED AT 1156 PM CDT TUE JUN 25 2013 CONVECTION BECOMING MORE PROGRESSIVE WITH ONE MORE BAND TO GO THROUGH ASSOCIATED WITH TROUGH/COOL FRONT. NEW WATCH ISSUED PRIMARILY TO HANDLE LAST BAND AND POTENTIAL WIND. HEAVY RAIN THREAT WILL CONTINUE TO BE MONITORED HOWEVER ANY ADDITIONAL THREAT LOOKS MINIMAL. ADJUSTED POPS ACCORDINGLY. UPDATE ISSUED AT 949 PM CDT TUE JUN 25 2013 BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT NORTH OF THE FARGO AREA. UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013 ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH THE EVENING. REMAINDER OF FORECAST OK. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 318 PM CDT TUE JUN 25 2013 THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500 J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND 30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY. CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET. THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW MOVING STORMS. WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 318 PM CDT TUE JUN 25 2013 THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE. EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES. FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA. A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON SATURDAY. GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1156 PM CDT TUE JUN 25 2013 CONVECTION TO LAST A COUPLE MORE HOURS YET BUT PRIMARILY WILL BE VFR WITH LOCALIZED MVFR VSBY. CLEARING REACHING DVL AND WILL CONTINUE TO PROGRESS EAST. MOST AREAS SHOULD BE VFR BY MORNING. && .HYDROLOGY... ISSUED AT 100 PM CDT TUE JUN 25 2013 THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE SOUTHERN RED RIVER VALLEY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...VOELKER SHORT TERM...TG LONG TERM...TG/GUST AVIATION...VOELKER HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 20 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 557 AM CDT TUE JUN 25 2013 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-261100- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 557 AM CDT TUE JUN 25 2013 THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL 10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN NORTHWEST MINNESOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. DK
In the hours before
Local storm report, Jun 26, 1:14 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
114 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 9 S CASSELTON 46.77N 97.21W
06/25/2013 E1.00 INCH CASS ND STORM CHASER
0807 PM HAIL CASSELTON 46.90N 97.21W
06/25/2013 E0.88 INCH CASS ND TRAINED SPOTTER
0814 PM HAIL CHAFFEE 46.77N 97.35W
06/25/2013 E1.00 INCH CASS ND TRAINED SPOTTER
RECEIVED 1.36 INCH RAIN IN AN HOUR.
0820 PM HAIL 3 SSW HUNTER 47.15N 97.24W
06/25/2013 E1.25 INCH CASS ND PUBLIC
0830 PM HAIL CHRISTINE 46.58N 96.81W
06/25/2013 E1.75 INCH RICHLAND ND BROADCAST MEDIA
0832 PM HAIL HUNTER 47.19N 97.22W
06/25/2013 E0.75 INCH CASS ND AMATEUR RADIO
0839 PM HAIL 5 S FARGO 46.80N 96.82W
06/25/2013 M1.00 INCH CASS ND TRAINED SPOTTER
0855 PM HAIL 4 ESE DEVILS LAKE 48.09N 98.79W
06/25/2013 E1.00 INCH RAMSEY ND LAW ENFORCEMENT
0925 PM HEAVY RAIN 2 SW CASSELTON 46.88N 97.24W
06/25/2013 M1.70 INCH CASS ND CO-OP OBSERVER
HEAVY RAIN WEST OF CASSELTON ON I-94 HAS PRODUCED WATER
IN ALL DIRECTIONS ON THE INTERSTATE AS REPORTED BY STORM
CHASER.
0954 PM FLASH FLOOD N FARGO 46.88N 96.82W
06/25/2013 CASS ND PUBLIC
WIFE OF WEST FARGO SPOTTER WAS TRYING TO REACH WORK IN
NORTH FARGO. AREAS NEAR 45TH AND 12TH THAT DO NOT USUALLY
FLOOD ARE FLOODING...WATER UP TO HYDRANTS.
1015 PM HAIL CHRISTINE 46.58N 96.81W
06/25/2013 E2.00 INCH RICHLAND ND BROADCAST MEDIA
HAIL REPORTED VIA FACEBOOK PHOTO... GOLF BALL TO HEN EGG
SIZED.
1030 PM TSTM WND DMG 5 S MICHIGAN 47.95N 98.12W
06/25/2013 NELSON ND LAW ENFORCEMENT
TREES BLOWN DOWN.
1033 PM TSTM WND DMG GRAND FORKS 47.92N 97.07W
06/25/2013 GRAND FORKS ND AMATEUR RADIO
3 INCH DIAMETER TREE BLOWN DOWN ON THE SOUTH END OF TOWN.
1100 PM FLASH FLOOD 2 SE CHRISTINE 46.55N 96.78W
06/25/2013 RICHLAND ND BROADCAST MEDIA
FARM YARDS AND FIELDS FLOODED NEAR CHRISTINE.
1113 PM TSTM WND DMG 5 E PARK RIVER 48.39N 97.64W
06/25/2013 WALSH ND LAW ENFORCEMENT
LARGE COTTONWOOD TREE BLOWN DOWN.
1133 PM TSTM WND GST 1 S HALLOCK 48.75N 96.94W
06/25/2013 M62.00 MPH KITTSON MN AWOS
PEAK WIND SPEED MEASURED AT THE HALLOCK AIRPORT.
1133 PM FUNNEL CLOUD 4 N KENT 46.50N 96.68W
06/25/2013 WILKIN MN LAW ENFORCEMENT
FUNNEL BETWEEN KENT AND WOLVERTON. SPOTTER REPORT RELAYED
THROUGH SHERIFFS OFFICE.
1133 PM TSTM WND GST HALLOCK 48.77N 96.94W
06/25/2013 M62.00 MPH KITTSON MN AWOS
1133 PM FUNNEL CLOUD 4 N ABERCROMBIE 46.51N 96.73W
06/25/2013 WILKIN MN LAW ENFORCEMENT
SPOTTER REPORT RELAYED THROUGH SHERIFFS OFFICE.
1145 PM TSTM WND DMG 8 E DOWNER 46.75N 96.32W
06/25/2013 CLAY MN STORM CHASER
4 INCH DIAMETER BRANCHES DOWN NEAR CLAY COUNTY ROAD 10
BETWEEN DOWNER AND ROLLAG MN
1208 AM HAIL 3 W LAKE PARK 46.88N 96.16W
06/26/2013 E1.00 INCH BECKER MN TRAINED SPOTTER
1250 AM FLASH FLOOD WOLVERTON 46.56N 96.74W
06/26/2013 WILKIN MN LAW ENFORCEMENT
WISDESPREAD FLOODING IN AND AROUND WOLVERTON. TOTAL OF
8.25 INCHES OF RAIN REPORTED IN TOWN. OVER 9 INCHES OF
RAIN REPORTED JUST OUTSIDE OF TOWN TO SOUTH.
&&
GGUSTLocal storm report, Jun 26, 1:27 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
127 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM FLOOD KENT 46.44N 96.68W
06/26/2013 WILKIN MN DEPT OF HIGHWAYS
WATER OVER HIGHWAY 75 IN THE KENT-WOLVERTON AREA.
&&
DRIDDLESpecial weather statement, Jun 26, 1:32 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 132 AM CDT WED JUN 26 2013 MNZ002-003-NDZ030-039-260730- CASS ND-CLAY MN-NORMAN MN-TRAILL ND- 132 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY AND SOUTHWESTERN NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND SOUTHEASTERN TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 230 AM CDT... AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 9 MILES NORTH OF HARWOOD...OR 17 MILES NORTH OF FARGO... MOVING TO THE SOUTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. THE STORM WILL BE NEAR... HARWOOD AND GEORGETOWN AROUND 140 AM CDT. REILE'S ACRES AROUND 145 AM CDT. FARGO...KRAGNES AND NORTH RIVER AROUND 150 AM CDT. MOORHEAD AND OXBOW AROUND 155 AM CDT. THE STORM MAY INTENSIFY...ALSO A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4720 9618 4672 9653 4702 9722 4731 9699 TIME...MOT...LOC 0631Z 294DEG 29KT 4711 9691 BH
Local storm report, Jun 26, 1:59 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
159 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL FINLEY 47.51N 97.84W
06/26/2013 E1.00 INCH STEELE ND PUBLIC
&&
DRIDDLELocal storm report, Jun 26, 2:00 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
200 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND GST GRAFTON 48.42N 97.40W
06/25/2013 M51 MPH WALSH ND PUBLIC
MEASURED AT GRAFTON AIRPORT AWOS. TREE DOWN IN TOWN.
&&
DRIDDLESpecial weather statement, Jun 26, 2:33 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 233 AM CDT WED JUN 26 2013 MNZ002-016-022-023-027-028-260830- EAST BECKER MN-MAHNOMEN MN-NORMAN MN-NORTH CLEARWATER MN-SOUTH CLEARWATER MN-WEST BECKER MN- 233 AM CDT WED JUN 26 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEARWATER...NORTHERN BECKER...SOUTHEASTERN NORMAN AND MAHNOMEN COUNTIES UNTIL 330 AM CDT... AT 228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES SOUTH OF MAHNOMEN...OR 27 MILES NORTH OF DETROIT LAKES...MOVING TO THE EAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... BEAULIEU AROUND 240 AM CDT. TULABY LAKE AROUND 245 AM CDT. NAYTAHWAUSH...MANY POINT LAKE AND MAHKONCE AROUND 250 AM CDT. ROY LAKE...PONSFORD AND PINE BEND AROUND 255 AM CDT. BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAT...LON 4760 9520 4696 9518 4701 9612 4732 9613 TIME...MOT...LOC 0733Z 250DEG 43KT 4721 9589 BH
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:15 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 45 min |
| Jun 25, 9:03 PM CDT | Special Weather Statement | FGF | Clay, Norman | 57 min |
| Jun 25, 9:23 PM CDT | Areal Flood Advisory | FGF | Clay, Wilkin | 10 hr |
| Jun 25, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 48 min |
| Jun 25, 10:13 PM CDT | Special Weather Statement | FGF | Pennington, Polk | 47 min |
| Jun 25, 10:34 PM CDT | Special Weather Statement | FGF | Marshall | 56 min |
| Jun 25, 10:42 PM CDT | Flash Flood Warning | FGF | Clay, Wilkin | 63 min |
| Jun 25, 10:54 PM CDT | Flash Flood Warning | FGF | Clay, Wilkin | 11 hr |
| Jun 25, 10:58 PM CDT | Tornado Warning | FGF | Clay, Wilkin | 47 min |
| Jun 25, 11:17 PM CDT | Special Weather Statement | FGF | Kittson | 58 min |
| Jun 25, 11:39 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Roseau | 51 min |
| Jun 26, 12:35 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 55 min |
| Jun 26, 1:32 AM CDT | Special Weather Statement | FGF | Clay | 58 min |
| Jun 26, 2:33 AM CDT | Special Weather Statement | FGF | Mahnomen | 57 min |
| Jun 26, 9:43 AM CDT | Areal Flood Warning | FGF | Clay, Wilkin | 26 hr |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Polk | 9 days |
| Jun 26, 10:57 AM CDT | River Flood Warning | FGF | Marshall, Polk | 10 days |
| Jun 26, 6:30 PM CDT | Special Weather Statement | FGF | Roseau | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.